# SDR MALA954628

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Ind
- Part number: 2719157003
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3241 - AFTER TAKEOFF FROM MSP, THE LEFT ENGINE RPM INDICATION ROSE TO 103 PERCENT.  THE AIRCRAFT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LT RPM INDICATOR GAUGE.  (M)
